Items where Author is "Omolehin, JO"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

OMOLEHIN, J.O., RAUF, K. and EVANS, D.J., 2005. Conjugate gradient method approach to queue theory. International Journal of Computer Mathematics, 82 (7), pp. 829-835. ISSN 0020-7160

RAUF, K., OMOLEHIN, J.O. and EVANS, D.J., 2005. Further result on the strong summability of Fourier series. International Journal of Computer Mathematics, 82 (3), pp. 331-339. ISSN 0020-7160

OMOLEHIN, J.O., IBIEJUGBA, M.A., ALABI, M.O. and EVANS, D.J., 2003. A new class of Adams-Bashforth schemes for ODEs. International Journal of Computer Mathematics, 80 (5), pp. 629-638. ISSN 0020-7160

This list was generated on Sat Dec 14 23:33:56 2019 UTC.